Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Scars on body, itching, looks like bug bite. Recommendations?

Hi my name is Tori. A few weeks ago I woke up with what appeared to be bug bites on my arms,they feel almost like cigarette burns,they itch and they leave scabs after a few days then go away,but they are leaving scars on me..any ideas what could be doing this to me? I've looked up every bug bite pic I can find (starting with bed bugs,fleas ect.) and nothing looks the same..please help I am getting more and more of them..
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi i think u are suffering from urticarial vasculites.it presents as hives all over body and persists more than 72 hours and leave the scars afterwards .it can be treated with atarax 25 mg at night.alaspan in the day time and use of steriod like wysolone 10 mg tid tapered to 10 mg within 15 days.and application of calamine lotion in the morning and diprovate g ointment in the night can cure it
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor